# SDR DALA1305303743

- Difficulty date: January 29, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 38,785 hours, 15,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Damaged
- Location: Bs 520 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 520, RBL 45, GROOVED.  SPLICED IN NEW SECTION IAW SRM53-00-52.
